MathSciNet Relay Station
MathSciNet bibliographic data
MR1937708 49N35 (49N70 49N75 91A23 91A24 93B50 93C55)
Moitié, Rodéric; Quincampoix, Marc; Veliov, Vladimir M. Optimal control of discrete-time uncertain systems with imperfect measurement. IEEE Trans. Automat. Control 47 (2002), no. 11, 1909–1914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement